The paper is devoted to investigations in the field of space mappings. We prove that open discrete mappings f ∈ W1,nloc such that their outer dilatation KO(x, f) belongs to Ln−1loc and the measure of the set Bf of branching points of f is equal to zero have finite length distortion. In other words, the images of almost all curves γ in the domain D under the considered mappings f : D → ℝn, n ≥ 2, are locally rectifiable, f possesses the (N)-property with respect to length on γ, and, furthermore, the (N)-property also holds in the inverse direction for liftings of curves. The results obtained generalize the well-known Poletskii lemma proved for quasiregular mappings.
Space Mapping Quasiconformal Mapping Topological Index Absolute Continuity Normal Domain
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.
This is a preview of subscription content, log in to check access.
E. A. Poletskii, “A method of moduli for nonhomeomorphic quasiconformal mappings,” Mat. Sb., 83, No. 2, 261–272 (1970).MathSciNetGoogle Scholar